← Return to Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@brightwings

I am not feeling very good today. My spirits are good, a little sad but good.
With 1 dose of cbc left till the 3rd of next month, my MS is blowing up.
I am grounding myself this week. I did way too much last week. I am paying for it now.
The sweating/shivering is back, lower key than before but it steals my energy. I hate to say this but I believe I will even stay home tonight and not go to music…So you know how severe this is.
The anxiety from getting off the Effexor is there in the backround getting ready to built, I can feel it.
So my plan is to do a lot of sitting and play games and puzzles.
So if I am not answering posts, it's cuz my me first policy is in place.
Bright Wings

Jump to this post


Replies to "I am not feeling very good today. My spirits are good, a little sad but good...."

@brightwings – just calm those wings down for a couple of days! Feel better.

So sorry you aren't feeling well!
Sometimes it's hard to balance what you want to do and what you can do and if you do more, is it worth the payback???
I know that when I overdo, I pay for it in the end.
So, I have to think if what I am doing is really worth it?????
Rest and feel better!
Ronnie